# SDR DALA2025010300055

- Difficulty date: December 29, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 95,999 hours, 16,608 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1816 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:606. CORRECTIVE ACTION: FOUND BROKEN TAB AND SOLDER JOINT. R/R DOOR 2R ARMED LIGHT ASSY (FAP PANEL) REF B767-400 WDM 52-73-11, AIPC 52-11-46-07D, SWPM 20-84. OPS CK NRML. (0734572)
